| Model Number |
A70960A |
| Medical Device Problem Codes |
Break (1069); Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Based on the results of the investigation, it is likely the following led to the malfunction: a component failure of insertion tube.In regard to the component failure of insertion tube, a root cause could not be established.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the rigid arthroscope had a broken distal end of the insertion tube, and a component failure of insertion tube.There was no patient involvement.